Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 79, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at May 3, 2011, 3:42 PM EDT for Nicholas County, Robertson County, Kentucky. It took effect at May 3, 2011, 7:25 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 3:42 PM EDT (19:42 UTC)
- In effect from
- May 3, 2011, 7:25 PM EDT
- Expired
- May 4, 2011, 11:02 AM EDT
- In force
- 16 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Nicholas County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Licking River at Blue Licks Spring (BLSK2). The gauge peaked at 25.45 ft at May 3, 2011, 11:00 PM EDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 42 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
516 WGUS43 KLMK 031942 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 342 PM EDT TUE MAY 3 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... LICKING RIVER AT BLUE LICKS SPRING AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...NICHOLAS...ROBERTSON. .HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC181-201-040742- /O.NEW.KLMK.FL.W.0079.110503T2325Z-110506T0200Z/ /BLSK2.1.ER.110503T2325Z.110504T1800Z.110505T2000Z.NO/ 342 PM EDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE LICKING RIVER AT BLUE LICKS SPRING. * FROM THIS EVENING TO THURSDAY EVENING. * AT 3:00 PM TUESDAY THE STAGE WAS 24.2 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.5 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.2 FEET ON SEP 25 2006. $$ SZAPPANOS
2 follow-up statements
668 WGUS83 KLMK 040215 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1015 PM EDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... LICKING RIVER AT BLUE LICKS SPRING AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...NICHOLAS...ROBERTSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING. && KYC181-201-041415- /O.EXT.KLMK.FL.W.0079.000000T0000Z-110505T2000Z/ /BLSK2.1.ER.110503T2311Z.110504T1800Z.110505T1400Z.NO/ 1015 PM EDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE LICKING RIVER AT BLUE LICKS SPRING. * AT 10:00 PM TUESDAY THE STAGE WAS 25.3 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 25.0 FEET...CROPLAND FLOODING BEGINS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.0 FEET ON FEB 5 1997. $$ SZAPPANOS
081 WGUS83 KLMK 041502 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1102 AM EDT WED MAY 4 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... LICKING RIVER AT BLUE LICKS SPRING AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...NICHOLAS...ROBERTSON. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). NO FURTHER STATEMENTS WILL BE ISSUED AT THIS TIME. && KYC181-201-041532- /O.CAN.KLMK.FL.W.0079.000000T0000Z-110505T2000Z/ /BLSK2.1.ER.110503T2311Z.110504T0330Z.110504T0645Z.NO/ 1102 AM EDT WED MAY 4 2011 THE FLOOD WARNING IS CANCELLED FOR THE LICKING RIVER AT BLUE LICKS SPRING. * AT 10:00 AM WEDNESDAY THE STAGE WAS 23.1 FEET. * FLOOD STAGE IS 25.0 FEET. * FELL BELOW FLOOD STAGE AT 2:45 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.7 FEET BY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 3, 3:13 PM EDT, 29 minutes earlier.
Area forecast discussion, May 3, 3:13 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 313 PM EDT TUE MAY 3 2011 .SHORT TERM (TONIGHT AND WEDNESDAY)... RAIN HAS ALL BUT EXITED A FEW OF THE LAKE CUMBERLAND REGION COUNTIES AS POSITIVE TILT FULL LATITUDE TROUGH CONTINUES TO MAKE ITS PUSH EASTWARD. A LOOK AT THE VISIBLE SATELLITE IMAGERY SHOWS CLEARING TO THE WEST HOWEVER SCATTERED TO BROKEN CU HAVE DEVELOPED BEHIND THE CLEARING WITH PLENTY OF LOW LEVEL MOISTURE AND SURFACE HEATING. BASED ON HI RES MODELS AND THE GROWTH EVIDENT ON SATELLITE IMAGERY EXPECT WE COULD HAVE SHOWERS POPPING UP BY 4 PM EDT. MOST LIKELY LOCATIONS FOR THIS TO OCCUR THIS AFTERNOON/EARLY EVENING WILL BE ALONG AND WEST OF THE I 65 CORRIDOR. MODELS ALSO INDICATE LIFT BELOW H7 IN THE FORM OF SHORTWAVE ENERGY ROTATING AROUND THE UPPER LOW ADDING CONFIDENCE THAT SHOWERS WILL BE ABLE TO POP UP. HAVE ISOLATED COVERAGE IN THE FORECAST HOWEVER WOULD NOT BE SURPRISED TO SEE SCATTERED COVERAGE AT SOME POINT THIS EVENING/OVERNIGHT. KEEPING ISOLATED RAIN SHOWERS IN THE FORECAST OVERNIGHT...MAINLY EAST OF THE I 65 CORRIDOR WITH PARTLY TO MOSTLY CLOUDY SKIES. SURFACE WINDS SHOULD BACK TO A MORE WESTERLY/SOUTHWESTERLY DIRECTION THROUGH THE OVERNIGHT WITH WINDS GOING CALM IN SHELTERED VALLEYS. SHOULD ENOUGH CLEARING OCCUR OVERNIGHT...WE MAY HAVE TO WORRY ABOUT FOG. MOST LIKELY SCENARIO FOR FOG SETUP SHOULD BE IN THE BOWLING GREEN REGION WHERE LESS DEEP MOISTURE IS EXPECTED AND MORE CLEARING WILL BE ALLOWED. SURFACE WINDS SHOULD GO CALM TO NEARLY CALM BEFORE PICKING UP AGAIN AROUND DAWN. LOWS TONIGHT SHOULD DROP INTO THE UPPER 30S TO AROUND 40S DEGREES WITH THE COOLEST TEMPERATURES WEST OF I 65 IN THE SHELTERED VALLEYS. COULD WE SEE SOME PATCHY FROST BY DAWN? AT THIS POINT FEEL FOG IS MORE LIKELY AS SO MUCH SURFACE MOISTURE IS AROUND DUE TO RECENT HEAVY RAIN. DEW POINTS MAY RUN A BIT HIGHER THAN FORECAST LIMITING FROST POTENTIAL AND INCREASING FOG POTENTIAL SO WILL NOT MENTION IN FORECAST ATTM. BY WEDNESDAY MORNING HIGHLY AMPLIFIED TROUGH AXIS WILL BE MOVING JUST EAST OF THE AREA WITH SHORTWAVE ENERGY CONTINUING TO ROTATE THROUGH THE FLOW. THIS WILL ALLOW FOR ISOLATED SHOWERS MAINLY CONFINED TO THE BLUEGRASS REGION SOUTHWARD TOWARD LAKE CUMBERLAND. OTHERWISE...GRADUAL CLEARING SHOULD COMMENCE FROM WEST TO EAST ACROSS MUCH OF THE CWA WITH HIGH TEMPERATURES WARMING BACK TO THE UPPER 50S AND LOWER 60S. .LONG TERM (WEDNESDAY NIGHT - TUESDAY)... FINALLY A PATTERN CHANGE IS UPON US. THOUGH WE HAVE SMALL CHANCES FOR PRECIP THROUGH SUNDAY...RIDGING IS ON THE WAY FOR THE NEXT WORK WEEK. WEDNESDAY NIGHT-FRIDAY NIGHT... FROM WED NIGHT AND THRS...HIGH PRESSURE WILL BE CENTERED OVERHEAD AND SLIDE OFF TO THE EAST ALLOWING FOR DRY CONDITIONS. BECAUSE OF THE CALM WINDS AND CLEAR SKIES...TEMPERATURES WILL BE ABLE TO DROP INTO THE UPPER 30S. IN SHELTERED LOCATIONS ACROSS THE BLUEGRASS...THE MID TO LOWER 30S CAN NOT BE RULED OUT. THINK THAT THIS COULD CAUSE PATCHY FOG OR FROST. THE GROUND IS SO WET THOUGH THAT DEWPOINTS MAY STAY UP SO WOULD THINK THAT FOG WOULD BE THE MORE REALISTIC RESULT. MAY LEAVE OUT OF THE GRIDS FOR NOW BUT BE PREPARED TO PROTECT SENSITIVE PLANTS FROM WED NIGHT-THRS MORN LOWS. WITH THE HIGH SLIDING EAST...WINDS WILL VEER AROUND TO THE SOUTH AND HELP US WARM UP INTO THE 60S ON THRS...CLOSE TO 70 IN THE SOUTH AND IN URBAN AREAS. WITH NW FLOW ALOFT THOUGH...A CLIPPER TYPE SYSTEM WILL DROP ACROSS THE MIDWEST AND DRAG A COLD FRONT ACROSS MAINLY OUR NORTH HALF OF THE CWA THRS NIGHT INTO FRIDAY. A FEW STORMS MAY BE POSSIBLE WITH THE COLD TEMPS ALOFT/DECENT LAPSE RATES BUT THINK MORE SHOWERY ACTIVITY WILL RESULT. HAVE LOW CHC POPS OVER THE NORTH AND SLIGHT CHC POPS OVER THE SOUTH (THINKING LOCATIONS NEAR THE TN BORDER COULD ESCAPE ANY PRECIP). THE FRONT WILL QUICKLY TRAVERSE FROM WEST TO EAST DURING THE DAY ON FRIDAY...SO THE AFTERNOON SHOULD GREATLY IMPROVE FROM THE MORNING DREARY CONDITIONS. LATE AFTERNOON CONDITIONS SHOULD START TO CLEAR FROM W TO E...AND TEMPS COULD REBOUND INTO THE MID 60S NE TO AROUND 70 ELSEWHERE. FRIDAY NIGHT WILL BE DRY WITH A QUICK TRANSITION TO SW WINDS AHEAD OF THE NEXT APPROACHING SYSTEM. SATURDAY-SUNDAY... THERE IS A BIT OF DISCREPANCY BETWEEN THE MODELS AND FROM RUN TO RUN FOR THE NEXT CLIPPER-TYPE SYSTEM. THIS WILL AGAIN BE DROPPING SE ACROSS THE MIDWEST EMBEDDED IN THE NW FLOW ALOFT. GFS IS THE MOST INCONSISTENT WITH WHERE PRECIP WILL OCCUR ALONG THE COLD FRONT...BUT THE EURO AND GFS ENSEMBLES OVER THE PAST SEVERAL RUNS SHOW THE COLD FRONT OF THIS SYSTEM DROPPING THROUGH OUR AREA SATURDAY AFTERNOON WITH SHOWERS AND STORMS ALONG IT...WITH THE CANADIAN IN AGREEMENT. THE OPS GFS HAS STRENGTHENED THE SERN CONUS HIGH AND PUSHES THAT FURTHER WEST AND NORTH...HENCE THE MORE NORTHERN TRACK OF THE PRECIP FIELD. REGARDLESS...IT WILL BE WARM ON SATURDAY WITH TEMPS IN THE MID 70S...BUT UNSURE ON PRECIP CHANCES AT THIS TIME. WILL KEEP POPS IN THE FORECAST WITH LOW CHC N...SLIGHT CHC CENTRAL...AND DRY SOUTH. THE OPS GFS DOES EVENTUALLY DRAG THE COLD FRONT THROUGH OUR NRN CWA SAT NIGHT...SO FEEL MORE CONFIDENT ABOUT SAT NIGHT CONVECTION. BY SUNDAY ANY FRONTAL ACTIVITY SHOULD PUSH OUT TO THE EAST AND WE SHOULD WARM UP ON THE BACK SIDE AS RIDGING BEGINS TO DEVELOP OVER THE MID-MS VALLEY. TEMPS COULD BE EVEN WARMER ON SUNDAY IF CLOUDS EXIT OUT QUICK ENOUGH. MONDAY-TUESDAY... ALL THE MODELS SHOW A STRENGTHENING RIDGE ACROSS THE EASTERN CONUS EARLY NEXT WEEK WHICH IS SUCH A GOOD SIGN CONSIDERING...FOR EXAMPLE LOUISVILLE HAS RECEIVED AROUND 30 INCHES OF RAIN SO FAR THIS YEAR...WHICH IS ON PACE TO BE THE WETTEST YEAR (2004). AND NOT TO SAY IT WILL SINCE ALOT CAN CHANGE THRU THE REST OF THE YEAR. HOWEVER THIS RIDGE IS MOST WELCOME AND OTHER THAN A GLANCING PRECIP BLOW OVER THE NRN CWA MONDAY (LEFT OUT OF GRIDS FOR NOW)...WE SHOULD REMAIN DRY FOR MON-TUES AND WARM UP INTO THE LOW TO MID 80S (POSSIBLY HIGHER IF THIS TREND CONTINUES). && .AVIATION (18Z TAF ISSUANCE)... RAIN HAS CLEARED BWG/SDF AND WILL CLEAR LEX BY 130 PM EDT. TAKING A LOOK AT THE VISIBLE SATELLITE IMAGE...EXPECT LOW MVFR CEILINGS TO HANG IN AT BWG UNTIL AROUND 330 PM EDT AND UNTIL 430 PM EDT AT SDF. FROM THERE WILL HAVE HAVE TO DEAL WITH CU AND STRATOCU THAT HAVE BUILT BACK IN BEHIND THE CLEARING. WILL ALSO HAVE TO WATCH FOR A FEW SHOWERS AT SDF THIS EVENING AS A MID LEVEL WAVE OF ENERGY MOVES THROUGH. SURFACE WINDS ARE EXPECTED TO BACK TOWARD A MORE WESTERLY DIRECTION THROUGH THE AFTERNOON AND EVENING...CALMING OVERNIGHT. HAVE LOW CONFIDENCE IN WHETHER OR NOT SOME VISIBILITY RESTRICTIONS WILL EXIST OVERNIGHT WITH SOMEWHAT CLEARING SKIES AND CALM WINDS. WILL LEAVE THIS OUT OF THE TAFS FOR NOW HOWEVER WILL HAVE TO MONITOR POTENTIAL. LEX SHOULD EXPECT CLEARING OF LOW MVFR CEILINGS AROUND 7 PM EDT THIS EVENING WITH A POSSIBLE IFR CEILING FOR AN HOUR OR TWO THIS AFTERNOON. OTHERWISE VFR CONDITIONS SHOULD PREVAIL FOR MOST OF THE EVENING. AFTER MIDNIGHT...MODEL GUIDANCE SUGGESTS VISIBILITIES DROPPING HOWEVER AM NOT CONFIDENT ENOUGH TO FORECAST ANYTHING BELOW 6SM AT THIS TIME. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........BJS LONG TERM.........AL AVIATION..........BJS
Hazardous weather outlook, May 3, 3:26 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 326 PM EDT TUE MAY 3 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-041930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 326 PM EDT TUE MAY 3 2011 /226 PM CDT TUE MAY 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. MANY RIVERS WILL REMAIN IN FLOOD FOR THIS AFTERNOON AND TONIGHT. SEE WEATHER.GOV/LOUISVILLE FOR THE LATEST RIVER FORECASTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXPECT RISES ACROSS AREA RIVERS AND POSSIBLE ADDITIONAL FLOODING THROUGH THE REST OF THIS WEEK. TWO MORE STORM SYSTEMS WILL APPROACH THE REGION THURSDAY NIGHT AND AGAIN LATE SATURDAY. BOTH SYSTEM MAY PRODUCE THUNDERSTORMS WITH CLOUD TO GROUND LIGHTNING...MAINLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BJS/AL
In the hours before
Local storm report, May 3, 12:14 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 PM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM FLOOD FRANKFORT 38.19N 84.87W
05/03/2011 FRANKLIN KY EMERGENCY MNGR
MULTIPLE ROADS WERE CLOSED DUE TO FLOODING INCLUDING
BIG EDDY RD AT 420 AND THE ENTRANCES TO TWO CREEKS
SUBDIVISION. ALSO OLD LAWRENCEBURG RD FROM TODD ST TO
THE EAST WEST CONNECTOR WAS CLOSED DUE TO A MUD SLIDE.
&&
EVENT NUMBER LMK1100716
EERLocal storm report, May 3, 12:26 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 PM EDT TUE MAY 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM FLOOD CAMPBELLSVILLE 37.35N 85.35W
05/03/2011 TAYLOR KY EMERGENCY MNGR
SEVERAL ROADS IN TOWN IMPASSABLE DUE TO FLOODING.
&&
EVENT NUMBER LMK1100717
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:06 PM EDT | Special Weather Statement | LMK | Bourbon | 24 min |
| May 2, 8:13 PM EDT | Special Weather Statement | LMK | Edmonson, Warren | 32 min |
| May 3, 1:39 AM EDT | Areal Flood Warning | LMK | Bullitt, Butler, Grayson, Hardin, Henry, Jefferson and 1 more | 15 hr |
| May 3, 6:01 AM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Nelson, Scott, Shelby, Spencer | 3 hr |
| May 3, 7:55 AM EDT | Areal Flood Warning | LMK | Edmonson, Hart, Larue, Nelson, Washington | 33 hr |
| May 3, 8:57 AM EDT | Areal Flood Warning | LMK | Franklin, Harrison, Nelson, Scott, Shelby, Spencer | 9 hr |
| May 3, 8:58 AM EDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Fayette, Green, Jessamine and 6 more | 9 hr |
| May 3, 9:33 AM EDT | River Flood Warning | LMK | Warren | 32 hr |
| May 3, 9:33 AM EDT | River Flood Warning | LMK | Edmonson | 3 days |
| May 3, 10:02 AM EDT | River Flood Warning | LMK | Bullitt | 12 hr |
| May 3, 10:13 AM EDT | River Flood Warning | LMK | Bourbon | 27 hr |
| May 3, 4:35 PM EDT | Areal Flood Warning | LMK | Bullitt, Butler, Franklin, Grayson, Hardin, Harrison and 4 more | 24 hr |
| May 3, 4:43 PM EDT | Areal Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 24 hr |
| May 3, 4:43 PM EDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Fayette, Green, Jessamine and 4 more | 24 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.